# SDR AWXA200400444

- Difficulty date: April 20, 2004
- Submitted: April 29, 2004
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 68,558 hours, 27,036 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 2024T3100
- Condition: Delaminated
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SURFACE OF RT FIXED WING LEADING EDGE DELAMINATED AT WS 421. MAINTENANCE REMOVED DAMAGED AREA OF SKIN ON UPPER SURFACE OF R/H FIXED WING LEADING EDGE AT WS 421; FABRICATED A FILLER, NEW SECTION OF SKIN, AND A SPLICE PLATE; INSTALLED REPAIR PART IAW AWA E.R. 19-5700-00012-DD5.
